Apr 6, 2004
hello Dr. I am currently on seven hiv meds-I am very treatment experienced. Thank god my viral load is finally undectable. I have suffered from severe depression for years and have been taking 10mg. of lexapro for 4 months. One night I upped the dose to 20 mg. and seemed to feel much better. Do you think I had a real benefit from the higher dose? If so should I ask my Doc. to change my dose to 20 mg. per day. I would appreciate you thoughts. Thankyou
| Response from Dr. Horwath
Some patients who do not respond to Lexapro 10 mg/day, do benefit from a higher dose, like 20 mg/day. However, the benefits of an increased dose of Lexapro do not begin on the same day. As with other antidepressants, the benefits of the drug or of a dosage increase usually take several weeks to appear. If you think you felt better from taking a single higher dose, then we cannot honestly attribute it to the medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can A Person With HIV Take Lexapro?
- Is There Any Problem With Taking Lexapro While On HIV Meds?
- Sex With Sex Worker How Long Does It Take To Test Positive For HIV
- Sex With Stripper Could I Have HIV
- Sharing A Razor Afraid I Have AIDS
- Should I Get Tested After Unprotected Anal Sex Without Ejaculation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.